Open Access
Translator Disclaimer
February 2006 Some Generalizations of Paracompactness
Samer Hamed Al Ghour
Missouri J. Math. Sci. 18(1): 64-77 (February 2006). DOI: 10.35834/2006/1801064

Abstract

In this paper we introduce the concepts of $\omega$-paracompactness and countable $\omega$-paracompactness as generalizations of paracompactness. We characterize each of them. The study deals with subspaces, products and mappings of each. We conclude this paper with various counterexamples relevant to the relations among the concepts of this paper.

Citation

Download Citation

Samer Hamed Al Ghour. "Some Generalizations of Paracompactness." Missouri J. Math. Sci. 18 (1) 64 - 77, February 2006. https://doi.org/10.35834/2006/1801064

Information

Published: February 2006
First available in Project Euclid: 3 August 2019

zbMATH: 1139.54315
Digital Object Identifier: 10.35834/2006/1801064

Subjects:
Primary: 54D20

Rights: Copyright © 2006 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.18 • No. 1 • February 2006
Back to Top